# SDR SIMA201133901

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 20,888 hours, 18,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070011100
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4287 THE CREW REPORTED THE PILOT'S EMERGENCY FLASHLIGHT CHARGING BRACKET WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PILOT'S EMERGENCY FLASHLIGHT CHARGING BRACKET IAW EMB CMM 25-60-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
